, Volume 56, Issue 11, pp 1311-1316
Date: 19 Nov 2011

Propagation of electromagnetic TE waves in a nonlinear medium with saturation

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Propagation of electromagnetic TE waves in a nonlinear dielectric layer with saturation is considered. The layer is located between two isotropic nonmagnetic semi-infinite media with constant electromagnetic parameters. A nonlinear boundary-value problem for the eigenvalues of a second-order ordinary differential equation is studied. The dispersion equation for the eigenvalues of the problem (propagation constants) is derived. Dispersion curves are calculated.